Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Why am I having cough even after taking bluemox, azithroll and glinntius syrup?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Hi, XXXX this side, For last two weak, i am having dry cough. i have taken Tab bluemox twice a day for four days and Syrp Ambrolite 2S for two weak prescribed by Doctor. Also i have taken Tab Azithroll for three days one tab a day and Syrup Glinntius. Now i have stopped to take any medicine, but my cough has not been cleared totally. please advice. XXXX
Posted Thu, 6 Feb 2014 in General Health
Answered by Dr. Shanthi.E 7 minutes later
Brief Answer: do not take any medicines further Detailed Answer: Hello XXXX, Sorry about your current health status. You have taken enough medicines in the last 2 weeks. Please do not take any medicines further now. Since it is dry cough, it should subside soon. I would suggest you to consume only hot water orally, drink hot soups as well. Keep yourself warm and take bland diet for a week or two. Do not take cold drinks, ice creams, and refrigerated foods. You can chew strepsils lozenges when the cough increases as and when required. You may want to get a plain x-ray of your chest done to make sure they are normal. You do not need any additional treatment now. Wait and watch for a month, it should be gone. Get well soon. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor